Strassen theorems for a class of iterated processes

Endre Csáki, Antónia Földes, Pál Révész

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

A general direct Strassen theorem is proved for a class of stochastic processes and applied for iterated processes such as W(Lt), where W(·) is a standard Wiener process and L. is a local time of a Lévy process independent from W(·).

Original languageEnglish
Pages (from-to)1153-1167
Number of pages15
JournalTransactions of the American Mathematical Society
Volume349
Issue number3
DOIs
Publication statusPublished - 1997

Keywords

  • Iterated brownian motions
  • Iterated processes
  • Local times
  • Strassen method

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Strassen theorems for a class of iterated processes'. Together they form a unique fingerprint.

  • Cite this